MathSciNet Relay Station
MathSciNet bibliographic data
MR2159582 41A10 (30E10 31A15 47A15 47B20)
Brennan, Dzh. È. Thomson's theorem on mean-square polynomial approximation. (Russian) Algebra i Analiz 17 (2005), no. 2, 1--32; translation in St. Petersburg Math. J. 17 (2006), no. 2, 217–238
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement